MESA LAB welcomes new member: Dr. Prof. Zhanbing Bai

August 12, 2013

Prof. Zhanbing Bai from the School of information science and engineering, Shandong University of Science and Technology, Qingdao, China, 266590, will be visiting MESA LAB for 12 months focusing on fractional calculus related research. Prof. Bai received his Ph.D. in Applied Mathematics from Beijing Institute of Technology, China in 2005. Prof. Zhanbing Bai authored a monograph entitled “Theory and Applications of Fractional Order Differential Equation Boundary Value Problems” to be published by China Science and Technology Press (216  pages).

 

Prof. Zhanbing Bai's recent journal publications include:

2013

  1. Zhanbing Bai, Theory and applications of fractional differential equation boundary value problem, China science and technology press, 2013.
  1. Zhanbing Bai, Weichen Sun,WeihaiZhang, Positive Solutions for Boundary Value Problems of Singular Fractional Differential Equations, Abstract and Applied Analysis, Volume 2013, Article ID 129640,7pages.

2012

  1. Zhanbing Bai, Weichen Sun, Existence and multiplicity of positive solutions for singular fractional boundary value problems, Computers & Mathematics with Applications, 63:9(2012), 1369-1381. (2012.05)
  1. Zhanbing Bai, Eigenvalue intervals for a class of fractional boundary value problem, Computers & Mathematics with Applications, 64:10(2012), 3253-3257. (2012.11)
  1. Yuansheng Tian, Zhanbing Bai, Impulsive Boundary Value Problem for Differential Equations with Fractional Order, Differ. Equ. Dyn. Syst. DOI 10.1007/s12591-012-0150-6

2011

  1. Yinghan Zhang, Zhanbing Bai and Tingting Feng, Existence results for a coupled system of nonlinear fractional three-point boundary value problems at resonance, Computers & Mathematics with Applications, 61:4(2011), 1032-1047. (2011.02)
  1. Zhanbing Bai, Solvability for a class of fractional m-point boundary value problem at resonance, Computers and Mathematics with Applications 62:3(2011) 1292–1302. (2011.08)
  1. Zhanbing Bai and Yinghan Zhang, Solvability of fractional three-point boundary value problems with nonlinear growth, Applied Mathematics and Computation 218:5 (2011) 1719–1725.(2011.11)
  1. Yinghan Zhang, Zhanbing Bai,Existence of solutions for nonlinear fractional three-point boundary value problems at resonance,J Appl Math Comput (2011) 36: 417–440
  1. Dongdong Li, Zhanbing Bai,Solvability for fractional-order two-point boundary value problem at resonance, Ann. of Diff. Eqs. 27:2(2011), 156-161

2010

  1. Zhanbing Bai, On positive solutions of a nonlocal fractional boundary value problem, Nonlinear Analysis 72 (2010) 916-924.
  1. Dehong Ji, Zhanbing Bai, Weigao Ge, The existence of countably many positive solutions for singular multipoint boundary value problems, Nonlinear Analysis 72 (2010) 955-964.
  1. Zhanbing Bai,Positive solutions of some nonlocal fourth-order boundary value problem, Appl. Math. Comp. 215(2010) February 2010, 4191-4197.
  1. Yuansheng Tian, Zhanbing Bai, Existence results for the three-point impulsive boundary value problem involving fractional differential equations, Comp. & Math. Appl. 59(2010) 2601-2609.
  1. Yuanyuan Pang, Zhanbing Bai, Existence and multiplicity of positive solutions for a p-Laplacian boundary value problem on time scales, J. Nonlinear Sci. Appl.3 (2010), no. 1, 32-38.
  1. Zhanbing Bai, On solutions of some fractional m-point boundary value problems at resonance, Electronic Journal of Qualitative Theory of Differential Equations 2010, No. 37, 1-15.
  1. Zhanbing Bai, Yinghan Zhang,The existence of solutions for a fractional multi-point boundary value problem, Computers & Mathematics with Applications,60:8(2010), 2364-2372.

2009

  1. Zhanbing Bai, Tingting Qiu, Existence of positive solution for singular fractional differential equation, Applied Mathematics and Computation, 215 (2009) 2761–2767. 
  1. Yuanyuan Pang, Zhanbing Bai, Upper and lower solution method for a fourth-order four-point boundary value problem on time scales. Applied Mathematics and Computation 215 (2009) 2243–2247.

2008

  1. Zhanbing Bai, On positive solutions for a third order generalized focal problem, Advance of China Mathematics.37:1(2008),78-84.
  1. Zhanbing Bai, Existence of solutions for some third-order boundary value problems,Electronic J. Diff. Eqns, Vol. 2008(2008), No. 25, pp. 1–6.
  1. Dongxin, Zhanbing Bai, Positive solutions of fourth-order boundary value problem with variable parameters, J. Nonl. Sci. Appl. 1 (2008), no. 1, 21 –30.
  1. Tingting Qiu, Zhanbing Bai; Existence of positive solutions for singular fractional differential equations, Electronic Journal of Differential Equations,Vol. 2008(2008), No. 146, pp. 1-9.
  1. Zhanbing Bai, Monotone iteration for some fourth-order periodic boundary value problems, Taiwanese J. Math., Vol. 12, No. 7, pp. 1681-1690, October 2008.
  1. Tingting Qiu and Zhanbing Bai, Positive solutions for boundary value problem of nonlinear fractional differential equation, J. Nonlinear Sci. Appl. 1 (2008), no. 3, 123-131.

2007

  1. Zhanbing Bai, Xiangqian Liang and Zengji Du, Triple positive solutions for some second order boundary value problem on a measure chain, Computers Math. Appl., 53 (2007) 1832–1839
  1. Zhanbing Bai, The iterative solutions for some fourth-order differential equation, System science and mathematics, 27(4) (2007, 8), 1–8(in chinese)
  1. Zhanbing Bai and Zengji Du, Positive solutions of some second order four-point boundary value problems, J. Math. Anal. Appl. 330(2007),34-50.
  1. Zhanbing Bai, Xiangqian Liang and Weiming Li, Positive solutions for some 1-dimensional p-Laplacian boundary value problems, Appl. Math. J. Chinese Univ. Ser. B 2007, 22(1): 13-20.
  1. Zhanbing Bai, Upper and lower solution methods for some fourth order boundary value problems, Nonl. Anal., 67(2007) 1704-1709.
  1. Zengji Du and Zhanbing Bai, Asymptotic solutions for a second order differential equation with three-point boundary conditions, Appl. Math. Comp., 186 (2007) 469–473.

2006

  1. Zhanbing Bai, Xiangli Fei, Existence of triple positive solutions for a third-order generalized right focal problem, Math. Ineq. Appl., 9 (2006), 437–444
  1. Zhanbing Bai and Weigao Ge, Existence of positive solutions to fourth-order quasilinear BVPs, Acta. Math. Sinica. 22(2006), 1825-1830.
  1. Zhanbing Bai, Mingfu Ma and Weigao Ge, Existence and multiplicity of positive solutions for a class of four-point boundary value problems, Indian J. Pure. Appl. Math, 37:4 (2006), 237-245.
  1. Haishen Lü and Zhanbing Bai, Positive radial solutions of a singular elliptic equation with sign changing nonlinearities, Appl. Math. Letters 19 (2006) 555–567.
  1. Zhanbing Bai and Mingfu Ma and Xiangqian Liang, Triple positive solutions for the one dimensional p-Laplacian, Tamking Jorunal of Mathematics. 37 (2006), 15-25
  1. Zhanbing Bai and Mingfu Ma, Existence of positive solutions for some nonlinear second order boundary value problems, Inter. Math. Forum, 1 (2006), 1519-1528.
  1. Zhanbing Bai, Weigao Ge, The existence of triple positive solutions of a one dimentional p-Laplacian, Acta Mathematica Sinica, Chinese Series, 49(2006), 1045-1052. (in Chinese)

   2005

  1. Zhanbing Bai, Weigao Ge and Yifu Wang, Multiplicity results for some second-order four-point boundary-value problems, Nonl. Anal., 60:3 (2005) 491–500.
  1. Zhanbing Bai, Weiguo Li and Weigao Ge, Upper and lower solution method for a four-point boundary value problem at resonance, Nonl. Anal., 60:6 (2005) 1151–1162.
  1. Zhanbing Bai and Haishen Lü, Positive solutions of boundary value problems of nonlinear fractional differential equation, J.Math.Anal.Appl. 311(2005)495-505.
  1. Zengji Du, Zhanbing Bai and Weigao Ge, Existence results of third order multipoint boundary value problem at resonance, J. Beijing Inst.Tech., 14(2005), 449-452.

  2004

  1. Zhanbing Bai and Weigao Ge, Existence of three positive solutions for some second order boundary-value problems, Comp. Math. Appl., 48(2004), 699-707.
  1. Zhanbing Bai, Zhanji Gui and Weigao Ge, Multiple positive solutions for some p-Laplace boundary value problems, J. Math. Anal. Appl., 300 (2004) 477–490.
  1. Zhanbing Bai, Yifu Wang and Weigao Ge, Triple positive solutions for a class of two-point boundary-value problems, Electronic J. Diff. Eqs., 2004(6), 2004.8, 1–8.
  1. Zhanbing Bai, Weigao Ge and Yifu Wang, Triple positive solutions for a class of two-point boundary-value problems, Journal of Inequalities in Pure and Applied Mathematics, 5 (2004), 1-8.
  1. Yuji Liu, Zhanbing Bai, Zhanjie Gui and Weigao Ge, Positive periodic solutions of impulsive delay differential equations with sign-changing coefficient, Port. Math., 61 (2004), 177-192.

  2003

  1. Zhanbing Bai and Weigao Ge, Solutions of 2nth Lidstone bound- ary value problems and dependence on higher order derivatives, J. Math. Anal. Appl. 279 (2003) 442-450.

  2002

  1. Zhanbing Bai and Haiyan Wang, On positive solutions of some nonlinear fourth-order beam equations, J. Math. Anal. Appl. 270 (2002) 357-368.
  1. Lü Haishen and Bai Zhanbing, Upper and lower solution method for the one-dimensional singular p-Laplacian, MATHEMATICA APPLICATA, 2002,15(3):58-64.

  2001

  1. Bai Zhanbing, Existence and multiplicity of positive solutions for a Fourth- order p-Laplace equations,Appl. Math. Mech., 22:12 (2001) 1476-1480.

  2000

  1. Zhanbing Bai, The method of lower and upper solutions for a bending of an elastic beam equation, J. Math. Anal. Appl., 248:1 (2000) 195-202

  1999

  1. Qingliu Yao,Zhanbing Bai,Existence of positive solution to the  boundary value problem $u^{(4)(t)} - \lambda h(t)f(u(t))=0$,Mathematic Annals, 20A:5 (1999) 575-578. (in Chinese)